# SDR CALA2025031402810

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 23,530 hours, 8,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32902061
- Part serial: 11866
- Condition: Faulted
- Location: A/C Pack
- Part time: 23,520 hours, 8,626 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK LIGHT COMES ON DURING MASTER CAUTION RECALL R PACK LIGHT ON  WITH PACK OFF PACK TEMP  SHOWS 60C ON TEMP GUAG E BITE TEST ON RIGHT PACK CONTROLLER NO FAULTS,GROUND TEST PASS,TASK21-61-00-700-806-002. FOLLOWED FIM TASK 21-62 TASK 849, FOUND STANDBY TEMP CONTROL VALVE NOT CLOSING COMPLETELY. REPLACED STCV REF TASK 21-51-11-400-801. OP CHECKS NORMAL NO LEAKS. RIGHT PACK OPS NORMAL.PACK LIGHT NOT ON.
